# SDR DALA2016030601671

- Difficulty date: March 5, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR FRAME LOWER CUSP ANGLE.   THE CUSP ANGLE WAS REPAIRED IAW SRM 53-05, FIG 18 AND ETI 88-16-056, REV 1 AND ER/A 543155-14, REV ORIGINAL.
